Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Started menstruation after taking Glasterone. What options do I have?

I have been told that I have hit menopause , I am 30 and my FSH level is 69+ I have recently been given glasterone to take, and have started menstruating, is this going to work for me what other options do I have, ivf doesn t seem to be an option as I do not produce any eggs and cannot use someone else s due to my religion.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Jun 2013
Hi there ~

After menopause it might be a good idea to go in for in vitro fertilization though your religion does not permit you to do so. I think that there are ways around it. You are still young and early menopause is not common at your age. I think there is not enough evidence on glasterone, though you may have started menstruating. Ovulating and menstruating are two different things. I hope this helps. Take the expert advice of a fertility specialist and you should be fine.

Take care and have a nice day !
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor